DOI 10.1016/j.rmcr.2021.101515
Persistent hiccups after treatment of COVID-19 with dexamethasone: A case report.
Аннотация
Hiccups are involuntary and spasmodic contractions of the diaphragm, and multiple etiological factors have been suggested to be involved. Medications, such as dexamethasone, as well as some diseases, such as pneumonia, can cause persistent (>48 h) hiccups. Here, we report a 58-years-old male who had a fever, myalgia, cough, and ground-glass view in the chest computed tomography, and his PCR test for Covid-19 was positive. During the treatment course, persistent hiccups were developed after taking dexamethasone and lasted for six days. All cardiac and neurologic examinations were performed, and all of them were normal. After evaluating all of the possible underlying causes, dexamethasone was replaced by prednisolone. Upon a change in his treatment regimen, hiccups began to stop, and his symptoms also disappeared. Hiccups may occur in patients who have pneumonia and other infectious diseases. Dexamethasone can also stimulate hiccups along with infections.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.